# SDR USAAF97012

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 1475 - BTV-PHL - ON APPROACH TO PHL OVER OUTER MARKER, LANDING GEAR WAS SELECTED DOWN.  BLUE GEAR INTRANSIT LIGHTS ILLUMINATED BUT GREEN DOWN AND LOCKED LIGHTS NEVER ILLUMINATED.  RECYCLED GEAR TWICE.  HEARD GEAR FALL BUT NEVER RECEIVED GREEN LIGHTS.  TOWER CONFIRMED GEAR DOWN AND LOCKED.  EMERGENCY WAS DECLARED AND PASSENGERS WERE BRIEFED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SECURED LOOSE CONNECTOR TO GEAR INDICATION MODULE.  OPERATIONAL CHECK GOOD.  (M)
